# SDR 97ZZZX4472

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3172V
- Make and model: Bell 206L-4
- Aircraft serial: 45782
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23059933
- Condition: Malfunction
- Location: Engine
- Component: Bendix, DPT3
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

DURING A HOVER WHILE PREPARING TO TAKEOFF, THE ENGINE DECELERATED.  A HOVERING AUTOROTATION WAS SUCCESSFULLY ACCOMPLISHED.  UPON LANDING, THE ENGINE STABILIZED AT 40 PERCENT N WITH THE THROTTLE FULL OPEN AND THE COLLECTIVE FULL DOWN.  FUEL CONTROL MALFUNCTION.
